# SDR CALA9801496

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR  HANDLE WAS IN THE UP POSITION AND THE GEAR DOOR OPEN LIGHT WAS EXTINGUISHED.  CYCLING THE GEAR DID NOT HELP.  THE FLIGHT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE RT UPLOCK SWITCH AT FAULT.  THE SWITCH WAS REMOVED AND REPLACED IAW MM 32-60-1.  OPERATION AND INDICATIONS CHECKED GOOD.
